ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Aplakov, A."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Aplakov, A. (2015) On absolute convergence of the series of Fourier coefficients with respect to Haar-like systems in the class BV(p(n)↑ P, ф). Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (6). pp. 3-15. ISSN 00002-3043

This list was generated on Tue Dec 11 16:17:09 2018 AMT.